# SDR NACA2022091800516

- Difficulty date: September 18, 2022
- Submitted: September 18, 2022
- Operation: Air carrier
- Aircraft: N405YK
- Make and model: Boeing 737436
- Aircraft serial: 25267
- Aircraft time: 59,561 hours, 41,372 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 65557265
- Condition: Cracked
- Location: Zone 100
- Part time: 59,561 hours, 41,372 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AND DAMAGED BULKHEAD ANGLE LOWER AT BS 727A BETWEEN LBL 25 AND RBL 25.
